Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 3089298, 6 pages
http://dx.doi.org/10.1155/2016/3089298
Research Article

Real Hypersurfaces of Nonflat Complex Projective Planes Whose Jacobi Structure Operator Satisfies a Generalized Commutative Condition

School of Second Chance Delta, 57008 Thessaloniki, Greece

Received 20 May 2016; Accepted 29 June 2016

Academic Editor: Luc Vrancken

Copyright © 2016 Theocharis Theofanidis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Takagi, “On homogeneous real hypersurfaces in a complex projective space,” Osaka Journal of Mathematics, vol. 10, pp. 495–506, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Takagi, “Real hypersurfaces in a complex projective space with constant principal curvatures,” Journal of the Mathematical Society of Japan, vol. 27, pp. 43–53, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Kimura, “Real hypersurfaces and complex submanifolds in complex projective space,” Transactions of the American Mathematical Society, vol. 296, no. 1, pp. 137–149, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Berndt, “Real hypersurfaces with constant principal curvatures in complex hyperbolic space,” Journal für die Reine und Angewandte Mathematik, vol. 395, pp. 132–141, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Niebergall and P. J. Ryan, Real Hypersurfaces in Complex Space Forms, vol. 32 of Mathematical Sciences Research Institute Publications, Cambridge University Press, Cambridge, UK, 1997.
  6. J. T. Cho and U.-H. Ki, “Real hypersurfaces in complex space forms with Reeb flow symmetric structure Jacobi operator,” The Canadian Mathematical Bulletin, vol. 51, no. 3, pp. 359–371, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. A. Ivey and P. J. Ryan, “The structure Jacobi operator for real hypersurfaces in CP2 and CH2,” Results in Mathematics, vol. 56, pp. 473–488, 2009. View at Publisher · View at Google Scholar
  8. U.-H. Ki, J. D. Dios Perez, F. G. Santos, and Y. J. Suh, “Real hypersurfaces in complex space forms with ε-parallel Ricci tensor and structure Jacobi operator,” Journal of the Korean Mathematical Society, vol. 44, no. 2, pp. 307–326, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Th. Theofanidis, “Real hypersurfaces with pseudo-D-parallel structure Jacobi operator in complex hyperbolic spaces,” Colloquium Mathematicum, vol. 134, no. 1, pp. 93–112, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. T. Cho and U.-H. Ki, “Real hypersurfaces of a complex projective space in terms of the Jacobi operators,” Acta Mathematica Hungarica, vol. 80, no. 1-2, pp. 155–167, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. H. Ki, “The Ricci tensor and the structure Jacobi operator of real hypersurfaces in complex space forms,” in Proceedings of the 9th International Workshop on Differential Geometry, pp. 85–96, Kyungpook National University, Taegu, Republic of Korea, 2005.
  12. U.-H. Ki, S. J. Kim, and S.-B. Lee, “The structure Jacobi operator on real hypersurfaces in a nonflat complex space form,” Bulletin of the Korean Mathematical Society, vol. 42, no. 2, pp. 337–358, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. U.-H. Ki, A.-A. Lee, and S.-B. Lee, “On real hypersurfaces of a complex space form in terms of Jacobi operators,” Communications of the Korean Mathematical Society, vol. 13, no. 2, pp. 317–336, 1998. View at Google Scholar · View at MathSciNet
  14. U.-H. Ki, S. Nagai, and R. Takagi, “Real hypersurfaces in non-flat complex space forms concerned with the structure Jacobi operator and Ricci tensor,” in Topics in Almost Hermitian Geometry and Related Fields, pp. 140–156, World Scientific, Hackensack, NJ, USA, 2005. View at Google Scholar
  15. T. Theofanidis and Ph. J. Xenos, “Real hypersurfaces of non-flat complex space forms in terms of the Jacobi structure operator,” Publicationes Mathematicae Debrecen, vol. 87, no. 1-2, pp. 175–189, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. E. Cecil and P. J. Ryan, “Focal sets and real hypersurfaces in complex projective space,” Transactions of the American Mathematical Society, vol. 269, no. 2, pp. 481–499, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203 of Progress in Mathematics, Birkhäuser, 2002. View at Publisher · View at Google Scholar · View at MathSciNet